MathSciNet Relay Station
MathSciNet bibliographic data
MR1862111 13F20 (14M25)
Eliahou, Shalom; Villarreal, Rafael H. On systems of binomials in the ideal of a toric variety. Proc. Amer. Math. Soc. 130 (2002), no. 2, 345–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement